# SDR SWIA200514866

- Difficulty date: April 14, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 5,359 hours, 4,189 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control System
- Part number: 70609
- Part serial: 1380
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 KICKED OFF DURING FLIGHT.    REPLACED HSTCU PER CRJ MM 27-41-00.  OPERATIONAL CHECK GOOD.
